MathSciNet Relay Station
MathSciNet bibliographic data
MR2283958 35Q55 (35Q51 47J30)
Sirakov, Boyan Least energy solitary waves for a system of nonlinear Schrödinger equations in $\Bbb R^n$. Comm. Math. Phys. 271 (2007), no. 1, 199–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement